# SDR USAA040314

- Difficulty date: June 3, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5311253400000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE ASSEMBLY CORRODED 1 INCH LONG BY .075 INCH WIDE BY .040 INCH DEEP AREA, L7 DOOR 9R, -Z240, FRAME 68.  REMOVED AND REPLACED PARTS PER SRM 51-72-11.  (M)
